Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 99, NWS Albuquerque, NM

June 1, 2015Quay County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2015, 5:45 PM MDT for Quay County, Union County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2015, 5:45 PM MDT (23:45 UTC)
Expired
Jun 1, 2015, 6:30 PM MDT
In force
45 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Quay County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 95 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-363 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WUUS55 KABQ 012345
SVRABQ
NMC037-059-020030-
/O.NEW.KABQ.SV.W.0099.150601T2345Z-150602T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
545 PM MDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...
  NORTHEASTERN QUAY COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 630 PM MDT

* AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 8 MILES 
  SOUTHEAST OF AMISTAD TO 6 MILES SOUTHWEST OF NARA VISA TO 6 MILES 
  SOUTH OF LOGAN...MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NARA VISA...LOGAN AND GLENRIO. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3513 10304 3517 10352 3539 10345 3540 10338
      3559 10338 3581 10327 3592 10304
TIME...MOT...LOC 2344Z 223DEG 23KT 3580 10308 3554 10317 3528 10341 

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
850 
WWUS55 KABQ 020001
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 PM MDT MON JUN 1 2015

NMC037-059-020030-
/O.CON.KABQ.SV.W.0099.000000T0000Z-150602T0030Z/
UNION-QUAY-
601 PM MDT MON JUN 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHEASTERN UNION AND NORTHEASTERN QUAY COUNTIES...

AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 
MILES SOUTHEAST OF AMISTAD TO NARA VISA TO NEAR LOGAN...MOVING 
EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NARA VISA...LOGAN AND GLENRIO. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 365 AND 373.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3513 10304 3517 10352 3539 10345 3540 10338
      3556 10329 3581 10320 3592 10304
TIME...MOT...LOC 0000Z 223DEG 23KT 3585 10303 3559 10312 3533 10336 

HAIL...1.00IN
WIND...60MPH
 
$$
984 
WWUS55 KABQ 020029
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 PM MDT MON JUN 1 2015

NMC037-059-020039-
/O.EXP.KABQ.SV.W.0099.000000T0000Z-150602T0030Z/
UNION-QUAY-
629 PM MDT MON JUN 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION AND
NORTHEASTERN QUAY COUNTIES WILL EXPIRE AT 630 PM MDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3513 10304 3517 10352 3539 10345 3540 10338
      3556 10329 3581 10320 3592 10304
TIME...MOT...LOC 0026Z 223DEG 23KT 3585 10303 3559 10312 3533 10336 

$$

43

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:50 PM MDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 1, 3:50 PM MDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 PM MDT MON JUN 1 2015

.SYNOPSIS...
AS DRIER AIR WORKS INTO NEW MEXICO FROM THE WEST THIS EVENING...SHOWERS
AND THUNDERSTORMS WILL RAPIDLY DISSIPATE FROM WEST TO EAST. DRY
AND VERY WARM TO HOT CONDITIONS ARE IN STORE FOR ALL AREAS TUESDAY
THROUGH THURSDAY. AS SUBTROPICAL MOISTURE ASSOCIATED WITH
HURRICANE ANDRES MOVES UP FROM THE SOUTHWEST FRIDAY...SCATTERED
SHOWERS AND THUNDERSTORMS WILL RETURN. CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND AND INTO EARLY
NEXT WEEK AS MOISTURE FROM WHAT IS NOW TROPICAL STORM BLANCA MOVES
NORTHWARD INTO NEW MEXICO.

&&

.DISCUSSION...
UPPER LEVEL RIDGE AXIS JUST ABOUT OVER THE RGV THIS AFTERNOON.
STORMS FIRED RATHER EARLY TODAY...LIKELY WITH THE HELP OF MID AND
UPPER LEVEL DEFORMATION/STRETCHING ALONG THE RIDGE AXIS. SHOWERS
AND STORMS SHOULD SUBSIDE RAPIDLY THIS EVENING FROM WEST TO EAST
AS MUCH DRIER AIR FROM ARIZONA MOVES IN. EAST-CENTRAL AND
SOUTHEAST PLAINS SHOULD SEE CONVECTIVE ACTIVITY...POSSIBLY
STRONG...CONTINUE UNTIL AROUND MIDNIGHT.

MODELS IN VERY GOOD AGREEMENT THAT A DRY WEST TO SOUTHWEST FLOW
ALOFT WILL BRING THE FIRST SEVERAL DAYS OF TYPICAL JUNE WEATHER TO
NM TUESDAY AND WEDNESDAY. TEMPERATURE GUIDANCE CONTINUING TO
INDICATE THE HOTTEST DAYS FOR MOST LOCATIONS EITHER TUESDAY OR
WEDNESDAY. THE CENTURY MARK POSSIBLE AT ROSWELL WEDNEDSAY
AFTERNOON AS DOWNSLOPING EFFECTS COMBINE WITH WARM MID LEVEL TEMPS.

AS AN UNSEASONABLY DEEP UPPER LOW DROPS SOUTHWARD ALONG THE
CALIFORNIA COAST THURSDAY...MOISTURE FROM HURRICANE ANDRES GETS
CAUGHT UP IN INCREASING SOUTHWEST FLOW ALOFT. THIS INCREASING FLOW
ALSO TAPS MID LEVEL MOISTURE FROM NORTH-CENTRAL MEXICO...BRINGING
IT DUE NORTH AND MERGING IT WITH THE REMNANTS FROM ANDRES. MODELS
KEEP ASSOCIATED PRECIP WEST OF NM UNTIL FRIDAY. IT WILL LIKELY
TAKE SOME TIME TO GET CONVECTION GOING FRIDAY WITH A GOOD DEAL OF
MID AND HIGH LEVEL CLOUDS STREAMING NORTH AND NEWD THROUGH THE
STATE...LIMITING SURFACE HEATING. BOTH GFS AND ECMWF NOT WASTING
ANY TIME TAPPING MOISTURE FROM TROPICAL STORM BLANCA. STRONG AND
LONG LIVED SOUTHERLY FLOW ALOFT IN BETWEEN THE PREVIOUSLY
MENTIONED UPPER LOW OFF THE SRN CALIFORNIA COAST AND AN UPPER
LEVEL HIGH OVER TX KEEPS MOISTURE ASSOCIATED WITH BLANCA STREAMING
OVER NM SUNDAY THROUGH MONDAY NIGHT. SINCE 1900...HURRICANE AND
TROPICAL REMNANTS HAVE ONLY BEEN DOCUMENTED TWICE IN NEW MEXICO
DURING THE MONTH OF JUNE. JUNE 1990 BROUGHT THE REMNANTS OF TWO
SUCH SYSTEMS TO THE STATE. THIS IS INDEED A RARE SEQUENCE OF
EVENTS.

33

&&

.FIRE WEATHER...
THE ATMOSPHERE IS A BIT MORE UNSTABLE TODAY WITH
CONTINUED RESIDUAL MOISTURE TRAPPED WITHIN THE UPPER RIDGE.
SCATTERED SHOWERS AND THUNDERSTORMS HAVE ERUPTED AND THE HIT AND
MISS ACTIVITY WILL IMPACT MOST OF THE AREA. GUSTY OUTFLOW WINDS AND
A SMALL FOOTPRINT OF WETTING RAIN WILL ACCOMPANY THE CELL ACTIVITY
WEST OF THE CENTRAL MTNS. STRONGER STORMS AND MORE OF A POTENTIAL
FOR WETTING RAIN WILL IMPACT AREAS ALONG AND EAST OF THE CENTRAL
MTNS THROUGH THE EVENING AND PERHAPS EARLY MORNING HOURS ON TUESDAY.

A MUCH DRIER AIRMASS WILL FLOW IN FROM THE WEST LATER TONIGHT ACROSS
WESTERN AREAS AND CONTINUE TO SWEEP ACROSS THE AREA THROUGH AT LEAST
THURSDAY. THIS WILL BE A FAIRLY STRONG MID LEVEL DRY INTRUSION EVENT
AND BE ACCOMPANIED WITH ABOVE NORMAL TEMPERATURES. PEAK HIGHS APPEAR
TO BE ON WEDNESDAY. HAINES VALUES WILL ALSO SOAR UP INTO THE 6
CATEGORY. SEVERAL HOURS OF SINGLE DIGIT HUMIDITY READINGS ARE
EXPECTED TUESDAY/WEDNESDAY ACROSS THE MAJORITY OF THE AREA. THIS IS
THE FIRST SIGNIFICANTLY DRY AIRMASS SINCE THE EARLIER HALF OF APRIL.
THE WIND FLOW WILL GRADUALLY INCREASE AS THE UPPER RIDGE GETS
DISPLACED TO THE SOUTH SLIGHTLY. THE WIND FLOW ALOFT WILL INCREASE
AHEAD OF THE PACIFIC TROUGH. BREEZES DONT LOOK TO BE TOO OUT OF
CONTROL BUT LOOKING AT SOME LOCALIZED CRITICAL CONDITIONS ACROSS THE
EASTERN PLAINS BOTH WED/THU.

WEATHER MODELS CONTINUE TO SHOW THE PACIFIC LOW/TROUGH GOBBLING UP
SOME OF THE HURRICANE MOISTURE OFF THE BAJA AND BRINGING IT INTO THE
FOUR CORNERS REGION LATE THURSDAY NIGHT INTO FRIDAY. AT THE SAME
TIME A STRONGER RIDGE WOULD DEVELOP OVER TEXAS. THIS HYBRID MONSOON
LIKE PATTERN WOULD EVENTUALLY DRAW MOISTURE NORTHWARD FROM THE
MEXICO/S CENTRAL HIGH TERRAIN AND SUSPECT THE SURFACE DRYLINE WOULD
SHARPEN UP ACROSS THE EASTERN PLAINS. THIS MEANS AN INITIAL MIX BAG
OF WETTING RAIN BUT AS THE LATE WEEK ENTERS IN THE WEEKEND...MORE
WETTING CELLS SHOULD BE AROUND. THE WETTER STORMS WOULD MOST LIKELY
BE FOUND ACROSS THE WEST DUE TO THE PROXIMITY TO THE CLOSED LOW AND
MORE UNSTABLE AIRMASS. THE DRYLINE STORMS IN THE EAST MAY NOT BE
ABLE TO FORM DUE TO A STABLE LAYER ALOFT. WILL WATCH THAT TREND.
EITHER WAY...UNSETTLED WEATHER FOR LATE WEEK AND MORE SO FOR THE
WEEKEND. EXPECT HIGHER HUMIDITY AND MORE CLOUD COVER.

50

&&

.AVIATION...
18Z TAF CYCLE
SH/TS CURRENTLY FIRING UP OVER THE MTNS. THE ACTIVITY TODAY WILL
MOVE TOWARDS AN EASTERLY DIRECTION. LVS/TCC/ROW IS LIKELY TO GET
IMPACTED BY TS. AEG/ABQ AND SAF ARE LIKELY TO BE IMPACTED BY
PASSING SH AND OUTFLOW WINDS. CANT RULE OUT A TS BUT LESS OF A
CHANCE DUE TO THE DRIER NATURE TO THE STORMS THERE. MENTIONED WIND
GUSTS BETWEEN 30-35KT WITH THE SHOWER ACTIVITY BUT CERTAINLY CANT
RULE OUT HIGHER. ACTIVITY WILL GRADUALLY DISSIPATE DURING THE
EVENING HOURS...PERHAPS HANGING ON ACROSS THE FAR EAST EARLY
TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  50  85  49  85 /   5   0   0   0
DULCE...........................  40  81  40  81 /  20   0   0   0
CUBA............................  45  81  44  81 /  10   0   0   0
GALLUP..........................  42  82  41  82 /   5   0   0   0
EL MORRO........................  42  81  42  81 /   5   0   0   0
GRANTS..........................  39  84  39  83 /   5   0   0   0
QUEMADO.........................  43  82  46  82 /   5   0   0   0
GLENWOOD........................  47  87  48  86 /   5   0   0   0
CHAMA...........................  38  74  39  75 /  20   0   0   0
LOS ALAMOS......................  53  82  52  82 /  30   0   0   0
PECOS...........................  50  82  50  83 /  20   0   0   0
CERRO/QUESTA....................  46  79  46  81 /  20   0   0   0
RED RIVER.......................  39  69  39  71 /  40   0   0   0
ANGEL FIRE......................  38  72  39  75 /  20   0   0   0
TAOS............................  41  81  42  82 /  10   0   0   0
MORA............................  45  80  46  81 /  20   0   0   0
ESPANOLA........................  52  87  51  87 /  20   0   0   0
SANTA FE........................  54  82  53  83 /  10   0   0   0
SANTA FE AIRPORT................  51  85  51  86 /  10   0   0   0
ALBUQUERQUE FOOTHILLS...........  60  88  58  87 /  20   0   0   0
ALBUQUERQUE HEIGHTS.............  59  90  58  89 /  10   0   0   0
ALBUQUERQUE VALLEY..............  54  92  54  91 /  10   0   0   0
ALBUQUERQUE WEST MESA...........  57  90  56  89 /  10   5   0   0
LOS LUNAS.......................  53  92  53  91 /  10   0   0   0
RIO RANCHO......................  56  90  55  88 /  10   5   0   0
SOCORRO.........................  55  92  55  90 /  10   0   0   0
SANDIA PARK/CEDAR CREST.........  53  83  51  83 /  20   0   0   0
TIJERAS.........................  50  85  48  85 /  20   0   0   0
MORIARTY/ESTANCIA...............  42  85  41  86 /  20   0   0   0
CLINES CORNERS..................  50  83  49  85 /  20   0   0   0
GRAN QUIVIRA....................  53  85  51  85 /  20   0   0   0
CARRIZOZO.......................  56  88  57  89 /  10   5   0   0
RUIDOSO.........................  48  83  49  84 /  20   5   0   0
CAPULIN.........................  52  84  51  85 /  20   5   0   5
RATON...........................  50  85  48  86 /  20   5   0   5
SPRINGER........................  50  87  48  88 /  20   0   0   5
LAS VEGAS.......................  46  83  46  85 /  20   0   0   0
CLAYTON.........................  56  91  55  92 /  30   5   0   5
ROY.............................  52  87  49  89 /  30   0   0   5
CONCHAS.........................  59  94  55  95 /  30   0   0   0
SANTA ROSA......................  58  93  54  94 /  40   0   0   0
TUCUMCARI.......................  58  96  56  97 /  50   5   0   0
CLOVIS..........................  57  91  57  96 /  40   5   0   0
PORTALES........................  59  92  58  97 /  20  10   0   0
FORT SUMNER.....................  59  95  57  96 /  40   5   0   0
ROSWELL.........................  58  98  56 100 /  20   5   0   0
PICACHO.........................  56  93  57  94 /  20   5   0   0
ELK.............................  57  87  57  89 /  20   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

33
Hazardous weather outlook, Jun 1, 4:17 AM MDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
417 AM MDT MON JUN 1 2015

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
417 AM MDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE FAR EASTERN PLAINS THIS AFTERNOON AND TONIGHT WITH HAIL
AROUND THE SIZE OF PENNIES AND WIND GUSTS TO 50 MPH. MINOR
FLOODING WILL ALSO BE POSSIBLE ACROSS THE FAR EASTERN PLAINS AS
SOME STORMS PRODUCE AROUND 1 INCH OF RAIN IN LESS THAN AN HOUR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

In the hours before

Special weather statement, Jun 1, 2:42 PM MDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 PM MDT MON JUN 1 2015

NMZ528-531-012130-
FAR NORTHEAST HIGHLANDS-HARDING COUNTY-
242 PM MDT MON JUN 1 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MORA...SOUTH
CENTRAL COLFAX AND NORTHWESTERN HARDING COUNTIES...

AT 242 PM MDT...A STRONG THUNDERSTORM WAS 11 MILES NORTHWEST OF
MILLS...OR 15 MILES SOUTHEAST OF SPRINGER...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MILLS.

OTHER LOCATIONS IN THE WARNING INCLUDE MILLS CANYON CAMPGROUND AND
RIM CAMPGROUND.

LAT...LON 3629 10419 3599 10427 3611 10456 3628 10452
TIME...MOT...LOC 2042Z 282DEG 14KT 3619 10442

50
Special weather statement, Jun 1, 3:34 PM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT MON JUN 1 2015

NMZ527-530-531-012200-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-HARDING COUNTY-
334 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND NORTHEASTERN
HARDING COUNTIES UNTIL 400 PM MDT...

AT 334 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF GRENVILLE TO 10 MILES SOUTHEAST OF GLADSTONE...AND MOVING
EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GRENVILLE...GLADSTONE...MOUNT DORA...CLAYTON LAKE STATE PARK AND
YATES.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3595 10360 3614 10407 3622 10404 3622 10401
      3628 10401 3671 10383 3671 10318
TIME...MOT...LOC 2134Z 282DEG 24KT 3667 10364 3618 10389

33
Special weather statement, Jun 1, 3:37 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
337 PM MDT MON JUN 1 2015

NMZ537-012200-
DE BACA COUNTY-
337 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE BACA COUNTY UNTIL
400 PM MDT...

AT 337 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUMNER LAKE...OR 11 MILES NORTHWEST OF FORT
SUMNER...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FORT SUMNER...SUMNER LAKE AND SUMNER LAKE STATE PARK.

&&

LAT...LON 3441 10408 3456 10447 3465 10441 3465 10413
      3461 10413 3460 10402
TIME...MOT...LOC 2137Z 281DEG 32KT 3460 10436

33
Special weather statement, Jun 1, 3:57 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT MON JUN 1 2015

NMZ533-012230-
GUADALUPE COUNTY-
357 PM MDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 430 PM MDT...

AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CUERVO...OR 14 MILES EAST OF SANTA ROSA...
MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CUERVO AND NEWKIRK.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 286 AND 301.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3489 10458 3509 10445 3509 10425 3492 10422
TIME...MOT...LOC 2156Z 261DEG 23KT 3501 10443

33
Special weather statement, Jun 1, 5:10 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 PM MDT MON JUN 1 2015

NMZ519-020030-
ALBUQUERQUE METRO AREA-
510 PM MDT MON JUN 1 2015

...GUSTY THUNDERSTORM WINDS TO AFFECT THE GREATER ALBUQUERQUE
METROPOLITAN AREA BEFORE 630 PM...

AN OUTFLOW BOUNDARY FROM THUNDERSTORMS TO THE SOUTHWEST WAS
HEADING INTO THE ALBUQUERQUE METRO AT 505 PM. BLOWING DUST WILL BE
ASSOCIATED WITH THIS BOUNDARY AS IT MOVES NORTHEAST AND EAST OVER
THE METRO...AND WIND GUSTS TO AROUND 40 OR 45 MPH ARE POSSIBLE AS IT
MOVES THROUGH. IN ADDITION...OTHER SHOWERS AND ISOLATED STORMS IN
THE AREA MAY ALSO PRODUCE GUSTY WINDS TO AROUND 45 MPH BUT LITTLE
RAIN EARLY THIS EVENING.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:15 PM MDTAreal Flood AdvisoryABQHarding, San Miguel2 hr
May 31, 9:47 PM MDTSpecial Weather StatementABQHarding28 min
May 31, 10:17 PM MDTSpecial Weather StatementABQHarding43 min
Jun 1, 11:17 AM MDTSpecial Weather StatementABQTaos43 min
Jun 1, 2:42 PM MDTSpecial Weather StatementABQMora48 min
Jun 1, 3:12 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union20 min
Jun 1, 3:22 PM MDTSevere Thunderstorm WarningABQGuadalupe23 min
Jun 1, 3:34 PM MDTSpecial Weather StatementABQUnion26 min
Jun 1, 3:37 PM MDTSpecial Weather StatementABQDe Baca23 min
Jun 1, 3:47 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel28 min
Jun 1, 3:57 PM MDTSpecial Weather StatementABQGuadalupe33 min
Jun 1, 4:11 PM MDTSevere Thunderstorm WarningABQGuadalupe34 min
Jun 1, 4:35 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay40 min
Jun 1, 4:48 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay117 min
Jun 1, 5:17 PM MDTSevere Thunderstorm WarningABQQuay43 min
Jun 1, 5:50 PM MDTAreal Flood AdvisoryABQQuay115 min
Jun 1, 5:54 PM MDTSevere Thunderstorm WarningABQQuay19 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.